# SDR E07A201912020002

- Difficulty date: February 23, 2018
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 1,184 hours, 761 cycles
- Engine: Pwc PW535E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 10965000105
- Part serial: TO337
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,184 hours, 761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH ENGINE PRECOOLER INLET DIVERTER WELDS FOUND DURING INSPECTION.  REPLACED WITH OVERHAULED UNIT.
